Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Gorchinskiy Sergey Olegovich
(recent publications)
| by years | scientific publications | by types |



   2017
1. S. Gorchinskiy, V. Guletskiĭ, “Positive model structures for abstract symmetric spectra”, Appl. Categ. Struct., 2017, 1–18 (Published online) , arXiv: 1108.3509v3  mathnet  crossref  scopus

   2016
2. I. V. Beloshapka, S. O. Gorchinskiy, “Irreducible representations of finitely generated nilpotent groups”, Sb. Math., 207:1 (2016), 41–64  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus
3. S. Gorchinskiy, V. Guletskiǐ, “Symmetric powers in abstract homotopy categories”, Adv. Math., 292 (2016), 707–754  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
4. Sergey O. Gorchinskiy, Denis V. Osipov, “Continuous homomorphisms between algebras of iterated Laurent series over a ring”, Proc. Steklov Inst. Math., 294 (2016), 47–66  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  elib  scopus
5. S. O. Gorchinskiy, D. V. Osipov, “Higher-dimensional Contou-Carrère symbol and continuous automorphisms”, Funct. Anal. Appl., 50:4 (2016), 268–280  mathnet  crossref  crossref  isi  elib  scopus

   2015
6. Sergey Gorchinskiy, Alexei Rosly, “A polar complex for locally free sheaves”, Int. Math. Res. Not. IMRN, 2015:10 (2015), 2784–2829  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
7. S. O. Gorchinskiy, D. V. Osipov, “Explicit formula for the higher-dimensional Contou-Carrère symbol”, Russian Math. Surveys, 70:1 (2015), 171–173  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib (cited: 1)  elib (cited: 1)  scopus
8. S. O. Gorchinskiy, D. V. Osipov, “A higher-dimensional Contou-Carrère symbol: local theory”, Sb. Math., 206:9 (2015), 1191–1259  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
9. S. O. Gorchinskiy, D. V. Osipov, “Tangent Space to Milnor $K$-Groups of Rings”, Proc. Steklov Inst. Math., 290:1 (2015), 26–34  mathnet  crossref  crossref  isi (cited: 2)  elib (cited: 1)  elib (cited: 1)  scopus

   2014
10. S. Gorchinskiy, A. Ovchinnikov, “Isomonodromic differential equations and differential categories”, J. Math. Pures Appl. (9), 102:1 (2014), 48–78 , arXiv: 1202.0927  mathnet  crossref  mathscinet (cited: 11)  zmath  isi (cited: 6)  elib (cited: 7)  scopus (cited: 10)

   2013
11. S. V. Vostokov, S. O. Gorchinskiy, A. B. Zheglov, Yu. G. Zarkhin, Yu. V. Nesterenko, D. O. Orlov, D. V. Osipov, V. L. Popov, A. G. Sergeev, I. R. Shafarevich, “Aleksei Nikolaevich Parshin (on his 70th birthday)”, Russian Math. Surveys, 68:1 (2013), 189–197  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
12. S. Gorchinskiy, V. Guletskii, “Non-trivial elements in the Abel–Jacobi kernels of higher-dimensional varieties”, Adv. Math., 241 (2013), 162–191 , arXiv: 1009.1431  mathnet  crossref  mathscinet (cited: 1)  zmath  isi  elib  scopus
13. H. Gillet, S. Gorchinskiy, A. Ovchinnikov, “Parameterized Picard–Vessiot extensions and Atiyah extensions”, Adv. Math., 238 (2013), 322–411 , arXiv: 1110.3526  mathnet  crossref  mathscinet (cited: 19)  zmath  isi (cited: 16)  elib (cited: 14)  scopus (cited: 21)
14. S. Gorchinskiy, D. Orlov, “Geometric phantom categories”, Publ. Math. Inst. Hautes Études Sci., 117:1 (2013), 329–349 , arXiv: 1209.6183  mathnet  crossref  mathscinet (cited: 11)  zmath  adsnasa  isi (cited: 11)  elib (cited: 7)  scopus (cited: 12)
15. S. O. Gorchinskiy, “Generation of modules and transcendence degree of zero-cycles”, Izv. Math., 77:4 (2013), 696–699  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
16. R. Ya. Budylin, S. O. Gorchinskiy, “Intersections of adelic groups on a surface”, Sb. Math., 204:12 (2013), 1701–1711  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus

   2012
17. S. Gorchinskiy, V. Guletskii, “Motives and representability of algebraic cycles on threefolds over a field”, J. Algebraic Geom., 21:2 (2012), 347–373 , arXiv: 0806.0173v2  mathnet  crossref  mathscinet (cited: 9)  zmath  isi (cited: 10)  elib (cited: 8)  scopus (cited: 11)
18. S. Gorchinskiy, V. Guletskii, “Transcendence degree of zero-cycles and the structure of Chow motives”, Cent. Eur. J. Math., 10:2 (2012), 559–568 , arXiv: 1009.1434  mathnet  crossref  mathscinet (cited: 1)  zmath  isi (cited: 1)  elib (cited: 1)  scopus (cited: 1)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017